Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    84
  • comments
    70
  • views
    7664

6 weeks to go...

Bentley.boo

673 views

Six weeks left of my treatment. My skin has been fine, no problems at all, until 2 days ago. I have had a sudden increase in sensitivity on my face and a very dry area on my chin. I have also been getting a pain in what I believe is my kidney in my back.  
I am coming to a personal opinion that maybe my body has reached its tolerable limit of the medication. If I stopped now I would be approximately 1000mg down on my cumulative dose so not good in terms of stopping a relapse. I have decided to take the med on alternative days and see if this pain/ache goes. The dry skin and sensitivity doesn't bother me as of course that's a side effect that goes without saying but if I am feeling my organ moaning then that's a different matter. Will definitely how it goes and see if the pain subsides. It's only been a couple if days. I have upped my water intake too.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×